# SDR UALA2012100205587

- Difficulty date: October 1, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 51,178 hours, 13,715 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EEL LIGHTS INOP FROM ROWS 25H TO 31.  SECURED CONNECTOR UNDER SEAT 31HJ, CHECKS OKAY.
